Prolongement de faisceaux analytiques coherents.

J. FRISCH; J. GUENOT

Inventiones mathematicae (1969)

  • Volume: 7, page 321-343
  • ISSN: 0020-9910; 1432-1297/e

How to cite

top

FRISCH, J., and GUENOT, J.. "Prolongement de faisceaux analytiques coherents.." Inventiones mathematicae 7 (1969): 321-343. <http://eudml.org/doc/141971>.

@article{FRISCH1969,
author = {FRISCH, J., GUENOT, J.},
journal = {Inventiones mathematicae},
keywords = {complex functions},
language = {fre},
pages = {321-343},
title = {Prolongement de faisceaux analytiques coherents.},
url = {http://eudml.org/doc/141971},
volume = {7},
year = {1969},
}

TY - JOUR
AU - FRISCH, J.
AU - GUENOT, J.
TI - Prolongement de faisceaux analytiques coherents.
JO - Inventiones mathematicae
PY - 1969
VL - 7
SP - 321
EP - 343
LA - fre
KW - complex functions
UR - http://eudml.org/doc/141971
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.